# SDR USAA040215

- Difficulty date: May 13, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 0896
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SILL, 1.0 INCH X 1.0 INCH X .08 INCH AREA, CORROSION; LEVEL 2 TASK NR JA-260-53500, Z240 BET FR 66,FR68J BL Y1732.  REMOVED AND REPLACED SILL IAW SRM.
